# SDR DL757030116

- Difficulty date: January 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 26,957 hours, 12,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Gouged
- Location: Fs 439, S-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 428-440 / STRG. 17L-18L :              DENT AND GOUGE REPAIR                                       THE FUSELAGE SKIN WAS FOUND DENTED AND GOUGED BY GROUND     EQUIPMENT JUST FWD AND JUST AFT OF THE FS 439 SKIN BUTT     JOINT BETWEEN STRINGERS 17L & 18L.  THE DAMAGE IN EACH      SKIN WAS REMOVED WITH A CUTOUT.  EACH SKIN CUTOUT WAS       REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER       ER/A 384450-14, REV A.
